# SDR SWAA2022092724597

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 66,232 hours, 34,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERBIN ROW 6DEF EMERGENCY LIGHT INOP / [01] RELAMPED EMERGENCY (AREA LIGHT) AT ROW 6DEF OVERHEAD BIN OPS CK GOOD REF AMM 33-51-03
